Czechoslovak Mathematical Journal

, Volume 53, Issue 4, pp 793-803

First online:

Completely Continuous Functions in Intuitionistic Fuzzy Topological Spaces

  • I. M. HanafyAffiliated withDepartment of Mathematics, Faculty of Education, Suez Canal University

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


In this paper, after giving the basic results related to the product of functions and the graph of functions in intuitionistic fuzzy topological spaces, we introduce and study the concept of fuzzy completely continuous functions between intuitionistic fuzzy topological spaces.

intuitionistic fuzzy set intuitionistic fuzzy topological space fuzzy completely continuous function fuzzy near compactness fuzzy product space